# SDR CA140922008

- Difficulty date: September 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 10,623 hours
- Engine: Pwc PW150A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 315731
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THE CREW NOTICED THE FUELING ON CAUTION LIGHT, THE F/A AND A DEADHEADING CREW MEMBER REPORTED THAT THE NR 3 MAIN WHEEL TIRE BLEW ON TAKEOFF. AFTER BURNING OFF FUEL THE AIRCRAFT LANDED UNEVENTFULLY BELOW THEIR MAX LANDING WEIGHT.   THE AIRCRAFT WAS INSPECTED PER AMM 05-50-61, THE NR 3 & 4 MAIN WHEELS WERE REPLACED, THE RT AFT IB MLG DOOR WAS REPLACED, THE RT AFT OB MLG DOOR WAS REPAIRED, THE REFUEL/DEFUEL DOOR WAS REPLACED, THE NR 4 BRAKE FUSE/SHUTTLE VALVE WAS REPLACED AND THE ANTI-SKID SYSTEM TESTED SERVICEABLE.
